MathSciNet Relay Station
MathSciNet bibliographic data
MR1237989 (94j:60078) 60G15 (46E30 46E35 46N30 47B06)
Kuelbs, James; Li, Wenbo V. Metric entropy and the small ball problem for Gaussian measures. J. Funct. Anal. 116 (1993), no. 1, 133–157.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement